# SDR SWAA2017050313543

- Difficulty date: May 1, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 66,586 hours, 52,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C28060
- Condition: Inoperative
- Location: Rows 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STORAGE BIN EMERGENCY LIGHT INOPERATIVE BETWEEN ROWS 12 AND 16.   REPAIRED THE LIGHT PER MM.
